MathSciNet Relay Station
MathSciNet bibliographic data
MR2537198 60H35 (47D06 47N30 60H10 60J75 65C30)
Tanaka, Hideyuki; Kohatsu-Higa, Arturo An operator approach for Markov chain weak approximations with an application to infinite activity Lévy driven SDEs. Ann. Appl. Probab. 19 (2009), no. 3, 1026–1062.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement